# SDR USAA2009081892155

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,465 hours, 1,190 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1591
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,465 hours, 1,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1753 - CLT - EMERGENCY EGRESS SYSTEM - ON PREFLIGHT CIDS R-3 DOOR PRESSURE LOW.  MAINTENANCE SERVICED R-3 DOOR ASSIST BOTTLE AS REQUIRED.
